Japanese | English

トップページへ戻る

詳細

   
フルテキストURL2007010017.pdf ( 253.6KB ) 公開日 2010-04-16
タイトルThe convex-concave characteristics of Gaussian channel capacity functions
作成者Chen, Han Wu
Yanagi, Kenjiro
作成者ヨミヤナギ, ケンジロウ
作成者別表記柳, 研二郎
作成者所属山口大学大学院理工学研究科(工学)
内容記述(抄録等)In this correspondence, we give several inherent properties of the capacity function of a Gaussian channel with and without feedback by using some operator inequalities and matrix analysis. We give a new proof method which is different from the method appearing in: K. Yanagi and H. W. Chen, ”Operator inequality and its application to information theory,” Taiwanese J. Math., vol. 4, no. 3, pp. 407-416, Sep. 2000. We obtain the following results: C/sub n,Z/(P) and C/sub n,FB,Z/(P) are both concave functions of In this correspondence, we give several inherent properties of the capacity function of a Gaussian channel with and without feedback by using some operator inequalities and matrix analysis. We give a new proof method which is different from the method appearing in: K. Yanagi and H. W. Chen, ”Operator inequality and its application to information theory,” Taiwanese J. Math., vol. 4, no. 3, pp. 407-416, Sep. 2000. We obtain the following results: C/sub n,Z/(P) and C/sub n,FB,Z/(P) are both concave functions of P, C/sub n,Z/(P) is a convex function of the noise covariance matrix and C/sub n,FB,Z/(P) is a convex-like function of the noise covariance matrix. This new proof method is very elementary and the results shall help study the capacity of Gaussian channel. Finally, we state a conjecture concerning the convexity of C/sub n,FB,/spl middot//(P).
本文言語eng
著者キーワードCapacity
Feedback
Gaussian channel
Shannon theory
資料タイプtext
ファイル形式application/pdf
出版者Institute of Electrical and Electronics Engineers
NII資料タイプ学術雑誌論文
査読の有無査読あり
ISSN0018-9448
NCIDAA00667911
掲載誌名IEEE Transactions on Information Theory
52
5
開始ページ2167
終了ページ2172
発行日2006-05
DOIinfo:doi/10.1109/TIT.2006.872851
関連情報URL(IsPartOf)http://ieeexplore.ieee.org/xpl/RecentIssue.jsp?punumber=18
権利関係Copyright c2006 IEEE. Reprinted from IEEE Transactions on Information Theory, vol 52, no 5, 2006, p. 2167-2172. This material is posted here with permission of the IEEE. Such permission of the IEEE does not in any way imply IEEE endorsement of any of Yamaguchi University Library's products or services. Internal or personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution must be obtained from the IEEE by writing to pubs-permissions@ieee.org.
著者版/出版社版出版社版
リポジトリID2007010017
地域区分山口大学
URIhttp://www.lib.yamaguchi-u.ac.jp/yunoca/handle/2007010017